# SDR NACA2022041600002

- Difficulty date: April 16, 2022
- Submitted: April 21, 2022
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 84,070 hours, 14,110 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Switch
- Part number: 38760483
- Part serial: NSN
- Condition: Failed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TROUBLESHOOT FAULT MESSAGES ON APU HEALTH CHECK GEN FILTER. WHILE RUNNING APU, AUTO SHUTDOWN WITH GEN FILTER MSG. PERFORMED FIM 49-11 FT 969. REPLACED GENERATOR OIL FILTER AP SWITCH WITH OPS CHECK GOOD PER AMM 49-27-15. GROUND VERIFIED AND AC REMAINS ETOPS 180.
